zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nonlinear maximal monotone operators in Banach space. (English) Zbl 0159.43901
[1]Aggeri, J. C., etC. Lescarret: Sur une application de la théorie de la sous-differentiabilité à des fonctions convexes duales associés à un couple d’ensembles mutuellement polaires. (Mimeographed manuscript.) Montpellier 1965.
[2]Asplund, E.: Positivity of duality mappings. Bull Am. Math. Soc.73, 200-203 (1967). · Zbl 0149.36202 · doi:10.1090/S0002-9904-1967-11678-1
[3]Beurling, A., andA. E. Livingston: A theorem on duality mappings in Banach spaces. Ark. Math.4, 405-411 (1961). · Zbl 0105.09301 · doi:10.1007/BF02591622
[4]Bronsted, A., andR. T. Rockafellar: On the subdifferentiability of convex functions. Proc. Am. Math. Soc.16, 605-611 (1965).
[5]Browder, F. E.: Nonlinear elliptic boundary value problems. Bull. Am. Math. Soc.69, 862-874 (1963). · Zbl 0127.31901 · doi:10.1090/S0002-9904-1963-11068-X
[6]??: Nonlinear elliptic problems, II. Bull. Am. Math. Soc.70, 299-302 (1964). · Zbl 0127.31902 · doi:10.1090/S0002-9904-1964-11134-4
[7]?? Strongly nonlinear parabolic boundary value problems. Am. J. Math.86, 339-357 (1964). · Zbl 0143.33501 · doi:10.2307/2373169
[8]?? Nonlinear elliptic boundary value problems, II. Trans. Am. Math. Soc.117, 530-550 (1965). · doi:10.1090/S0002-9947-1965-0173846-9
[9]?? Nonlinear equations of evolution. Ann. Math.80, 485-523 (1964). · Zbl 0127.33602 · doi:10.2307/1970660
[10]?? On a theorem of Beurling and Livingston. Canad. J. Math.17, 367-372 (1965). · Zbl 0132.10602 · doi:10.4153/CJM-1965-037-2
[11]?? Multivalued monotone nonlinear mappings and duality mappings in Banach spaces. Trans. Am. Math. Soc.118, 338-351 (1965). · doi:10.1090/S0002-9947-1965-0180884-9
[12]?? Continuity properties of monotone nonlinear operators in Banach spaces. Bull. Am. Math. Soc.70, 551-553 (1964). · Zbl 0123.10702 · doi:10.1090/S0002-9904-1964-11196-4
[13]?? Nonlinear initial value problems. Ann. Math.82, 51-87 (1965). · Zbl 0131.13502 · doi:10.2307/1970562
[14]?? Nonlinear monotone operators and convex sets in Banach spaces. Bull. Am. Math. Soc.71, 780-785 (1965). · Zbl 0138.39902 · doi:10.1090/S0002-9904-1965-11391-X
[15]?? Existence and uniqueness theorems for solutions of nonlinear boundary value problems. Proc. Symposia on Appl. Math., Am. Math. Soc.17, 24-49 (1965).
[16]?? Mapping theorems for noncompact nonlinear operators in Banach spaces. Proc. Nat. Acad. Sci. U.S.54, 337-342 (1965). · Zbl 0133.08101 · doi:10.1073/pnas.54.2.337
[17]?? Nonlinear functional equations in nonreflexive Banach spaces. Bull. Am. Math. Soc.72, 89-95 (1966). · Zbl 0135.17602 · doi:10.1090/S0002-9904-1966-11432-5
[18]– Problèmes nonlinéaires. 153 pp. Univ. of Montreal Press 1966.
[19]?? On the unification of the calculus of variations and the theory of monotone nonlinear operators in Banach spaces. Proc. Nat. Acad. Sci. U.S.56, 419-425 (1966). · Zbl 0143.36902 · doi:10.1073/pnas.56.2.419
[20]?? Existence and approximation of solutions of nonlinear variational inequalities. Proc. Nat. Acad. Sci. U.S.56, 1080-1086 (1966). · Zbl 0148.13502 · doi:10.1073/pnas.56.4.1080
[21]Hartman, P., andG. Stampacchia: On some nonlinear elliptic functional differential equations. Acta. Math.115, 271-310 (1966). · Zbl 0142.38102 · doi:10.1007/BF02392210
[22]Kacurovski, R. I.: On monotone operators and convex functionals. Usp. Mat. Nauk.15, 213-215 (1960).
[23]Kato, T.: Demicontinuity, hemicontinuity, and monotonicity. Bull. Am. Math. Soc.70, 548-550 (1964). · Zbl 0123.10701 · doi:10.1090/S0002-9904-1964-11194-0
[24]?? Nonlinear equations of evolution in Banach spaces. Symposia on Appl. Math., Am. Math. Soc.17, 50-67 (1965).
[25]Leray, J., etJ. L. Lions: Quelques resultats de Visik sur les problemes elliptiques nonlinéaires par les methodes de Minty-Browder. Bull. soc. math. France93, 97-107 (1965).
[26]Lescarret, C.: Cas d’addition des applications monotones maximales dans un espace de Hilbert. Compt. Rend.261, 1160-1163 (1965).
[27]Lions, J. L., etG. Stampacchia: Inequations variationelles noncoercives. Compt. Rend.261, 25-27 (1965).
[28]– Variational inequalities. (To appear.)
[29]Minty, G. J.: Monotone (nonlinear) operators in Hilbert space. Duke Math. J.29, 341-346 (1962). · Zbl 0111.31202 · doi:10.1215/S0012-7094-62-02933-2
[30]??: On the monotonicity of the gradient of a convex function. Pacific. J. Math.14, 243-247 (1964).
[31]?? On a ?monotonicity? method for the solution of nonlinear equations in Banach spaces. Proc. Nat. Acad. Sci. U.S.50, 1038-1041 (1963). · Zbl 0124.07303 · doi:10.1073/pnas.50.6.1038
[32]?? A theorem on maximal monotonic sets in Hilbert spaces. J. Math. Anal. and Appl.11, 434-439 (1965). · Zbl 0132.10603 · doi:10.1016/0022-247X(65)90095-8
[33]?? On the generalization of the direct method of the calculus of variations. Bull. Am. Math. Soc.73, 315-321 (1967). · Zbl 0157.19103 · doi:10.1090/S0002-9904-1967-11732-4
[34]Moreau, J. J.: Fonctionelles sous-differentiables. Compt. Rend.257, 4117-4119 (1963).
[35]?? Proximité et dualité dans un éspace hilbertien. Bull. soc. math. France93, 273-299 (1965).
[36]Rockafellar, R. T.: Characterization of the subdifferentials of convex functions. Pacific J. Math.17, 497-510 (1966).
[37]Stampacchia, G.: Formes bilinéaires coercitives sur les ensembles convexes. Comt. Rend.258, 4413-4416 (1964).